Blurred vision

Hi all hope you are all well.

I was on doxycycline for a month but had constant headaches and blurred vision. I found out that this AB can cause these side affects. So I stopped taking it and started back on my Azithromycin 500mg every other day and my blurred vision has got worse and had sort of got better when I stopped the doxycycline. My question is if I stop the azithromycin will my blurred vision get better as its driving me mad. But the only alternative is make my COPD worse by stopping. Not sure which is worse and I think my blurred vision is getting me down but then so will my COPD at its worse. Do you know if there is another AB that I could take that doesn't have these side affects. Help.

10 Replies

oldestnewest
  • Have you had you eyes tested. The blurred vision could have nothing to do with the medication. I would get it checked out X

  • Yes I had my eyes checked when it happened a couple of months ago as I have been on Azithromycin a while now. Eyes are ok. Didn't think anything about the meds causing it only when I was on doxycycline I read the side affects, blurred vision an headaches being one of them.

  • Hi patj I have never been on Azithromycin and doxyciline made me sick. I take cifrofloxian with no side effects hope you find the right antibiotic soon x

  • Hi patj sorry to hear of your problems. If I were you I would speak to my GP or chemist. I say this because a/ you should not have to suffer side effects of medication unduly,and b/ they are the experts in their field and can offer advice based on whatever cocktail of medicines you are prescribed. Hope all goes well for you

  • My doctor is useless. I have a,appointment to see my COPD consultant in June. I know it's a long time but at least he knows more than my GP does. I have lost all faith in him a as he just agrees with me and comes up with no answers.

  • I hope you can get to the bottom of this problem soon patj as it sounds really unpleasant. Pete has been on all of the ab's mentioned but has never had blurred vision. Wishing you well. xxxx

  • Thank you. X

  • Sorry to hear that Patj, I have taken both with no side affects thankfully. You could ring the help line on Monday I understand they are very good. Also June is not so far away now so your con must be able to advise. Headaches are horrid! Xx

  • I would recommend speaking to your Pharmacist as soon as possible. They know far more about drugs than Doctors as they have been thoroughly trained.

  • Good morning Pat,

    I see you have already had your eyes tested. You must be feeling miserable not knowing. Next port of call should be your GP or Pharmacist. Depending on your present medication, there maybe should be just a slight adjustment which will take care of things for you. Good luck.

    x

You may also like...